MathSciNet Relay Station
MathSciNet bibliographic data
MR971330 14M07 (14F05)
Alexander, J. Singularités imposables en position générale à une hypersurface projective. (French) [Singularities that may be imposed in general position on a projective hypersurface] Compositio Math. 68 (1988), no. 3, 305–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement